Claude-Michel VIALLET (Photo)
tel: +33 1 44 27 74 28   //   fax: +33 1 44 27 70 88   //   e-mail: viallet@lpthe.jussieu.fr 


Quelques articles / Selected papers:
XXe SIECLE / XXth CENTURY:
Geometry of Yang-Mills theory

"The geometrical interpretation of the Faddeev-Popov determinant " 
avec O. Babelon  Phys.Lett. 85B (1979), pp 246-248
"The geometrical setting of gauge theories of the Yang-Mills type" avec M .Daniel Rev.Mod.Phys 52 (1980), pp 175-197
" On the bundle of connections and the gauge orbit manifold in Yang-Mills theory " avec P. Mitter, Comm.Math.Phys. 79 (1981), p 457
Quantum anomalies: cohomology
"B.R.S. algebras: Analysis of the consistency equations in gauge theory" 
avec M. Dubois-Violette et M. Talon  , Comm.Math.Phys. 102 (1985), p. 105
Quantum anomalies: physics
"Quantization of gauge theories with Weyl fermions " avec O. Babelon et F. Schaposnik Phys. Lett B 385 (1986), pp 175-197
Quantum integrable systems
"Exact solution of the Z_{n+1}xZ_{n+1} symmetric generalization of the XXZ model " avec O. Babelon et H de Vega Nucl. Phys. B180 [FS2] (1981), p. 189
Classical integrable systems
"Hamiltonian structures and Lax equations " avec O. Babelon Phys.Lett B 237, (1989) p. 411
Systemes discrets/ Discrete systems: Le debut de l'entropie algebrique / The beginning of algebraic entropy :
"Singularity, complexity and quasi-integrability of  rational mappings"  avec G.Falqui Comm.Math.Phys. 154 (1993), p111
"Singularity confinement and chaos in discrete systems" avec J. Hietarinta solv-int/9711014 (Phys.Rev.Let. 81 (1998), pp 326-328)
[erratum].
"Algebraic entropy" avec M. Bellon (arXiv:chao-dyn/9805006) Comm.Math.Phys. 204 (1999), pp. 425-437

XXIe SIECLE / XXIst CENTURY avec divers collaborateurs / with various coauthors:
"A classification of four-state spin edge Potts models"   J. Phys. A 35 (2002) pp 9251-9272   
[erratum].
"Solvable chaos"  Phys.Lett. A 336 (2005) pp 152-158
"About correspondences" Phys.Lett. A 322 (2004) pp 186-193   
"On the complexity of some birational transformations" (arXiv:math-ph/0503074)   J.Phys. A 39 (2006) pp 3641-3654
"Algebraic entropy for lattice equations" (arXiv:math-ph/0609043)  
"Searching for integrable lattice maps using factorization" (arXiv:0705.1903)   J.Phys. A 40 (2007), pp 12629-12643
"Integrable lattice maps: Q_V, a rational version of Q_4"    (arXiv:0802.0294v1)   Glasgow Math. J., 51A (2009) pp 157-163
"How to detect the integrability of discrete systems"    (Newton Institute Preprint NI09060-DIS)   J.Phys. A 42 (2009), 454002
"Asymmetric integrable quad-graph equations"    (arXiv:0906.2339)   Applicable Analysis 89 (2010), pp 493-506
"Weak Lax pairs for lattice equations"    (arXiv:1105.3329)   Nonlinearity 25 (2012) pp 1955-1966
"Integrable lattice equations with vertex and bond variables"    (arXiv:1105.4996)   J. Phys. A: Math. Theor. 44 (2011) 385201
"Algebraic entropy for semi-discrete equations"    (arXiv:1206.1214)   J. Phys. A: Math. Theor. 45 (2012) 352001
"From Yang-Baxter maps to integrable recurrences"       JNMP 20 (2013) pp 260-270
"Algebraic entropy for differential-delay equations"    (arXiv:1408.6161)   


Links: "SYMMETRIES AND INTEGRABILITY OF DIFFERENCE EQUATIONS"    SIDE
Schools/Workshops on Algebraic Geometry and Physics  SAGP / WAGP


retour au LPTHE / back to LPTHE http://www.lpthe.jussieu.fr